Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 306231, 9 pages
http://dx.doi.org/10.1155/2014/306231
Research Article

A Unified Approach to Some Classes of Nonlinear Integral Equations

1Department of Mathematics, Science-Pedagogical Faculty, M. Auezov South Kazakhstan State University, Tauke Khan Avenue 5, Shymkent 160012, Kazakhstan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 30 July 2014; Accepted 20 August 2014; Published 3 September 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Nurgali K. Ashirbayev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Józef Banaś, and Agnieszka Dubiel, “Solvability of a volterra–stieltjes integral equation in the class of functions having limits at infinity,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Józef Banas, and Agnieszka Dubiel, “Solutions of a quadratic Volterra–Stieltjes integral equation in the class of functions converging at infinity,” Electronic Journal of Qualitative Theory of Differential Equations, no. 80, pp. 1–17, 2018. View at Publisher · View at Google Scholar